# SDR DALA2024101510104

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 10,657 hours, 5,012 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Broken
- Location: Wtb Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF WTBF PANEL 195HB FOUND WTBF LONGERON ASSEMBLY NUT PLATE ATTACHMENT FLANGES BROKEN 2 EA P/N: C02383111-001. INSTALLED WTBF LONGERON ASSEMBLY P/N: C02383111-001 IAW A220 ASRP 51- 42-21 AND AMDS WC 5352-01038-01A ASSOCIATED AA 5352-01038 ADDED FOR AC 8302. (LP# 0604145)
